Title
Weight modules and their extensions over a class of algebras similar to the enveloping algebra of <tex>$SL_{2}$</tex> Weight modules and their extensions over a class of algebras similar to the enveloping algebra of <tex>$SL_{2}$</tex>
Author
Faculty/Department
Faculty of Sciences. Mathematics and Computer Science
Publication type
article
Publication
New York, N.Y. ,
Source (journal)
Journal of algebra. - New York, N.Y.
Volume/pages
175(1995) , p. 844-864
ISSN
0021-8693
Carrier
E
Target language
English (eng)
Affiliation
University of Antwerp
Handle